Inventiones mathematicae

, Volume 53, Issue 3, pp 227–247

Closures of conjugacy classes of matrices are normal

  • Hanspeter Kraft
  • Claudio Procesi
Article

DOI: 10.1007/BF01389764

Cite this article as:
Kraft, H. & Procesi, C. Invent Math (1979) 53: 227. doi:10.1007/BF01389764

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Hanspeter Kraft
    • 1
  • Claudio Procesi
    • 2
  1. 1.Sonderforschungsbereich Theoretische MathematikUniversität BonnBonnGermany
  2. 2.Istituto di MatematicaUniversitá di RomaRomeItaly